# SDR CALA2021082301410

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,074 hours, 30,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 64-65 S31r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMP STG 31R FR64 TO FR65 CORRODED (D OT 42-043) DAMAGE OF STR 31R LOCATED BET. FR64-FR65 DIM. L=4.0" W=2.0" D=10 OD SPLICE AT STR 31R, BLENDED IAW SRM 51-74-00, MAT''L LOSS IS D= .040", L-2", W=1" BOTH DAMAGES FOUND OUT OF LIMITS IAW SRM 53-41 -13 FIG. 001. REMOVED AND REPLACED STR 31R SECT. BET. FR64-FR67 0% MAT''L LOSS. ALSO NOTED UPON REMOVAL DAMAGE LOCATED AT FR64 PR COMPLISHED BY V934092 ON WC 0009791 AT ST ENGINEERING BFM. & PROD. SPLICE AT FR64, STR 31R IAW SRM 51-42-11. MAINTENANCE AC RII INSPECTION ACCOMPLISHED PER FMM 09-25-05.
